MathSciNet Relay Station
MathSciNet bibliographic data
MR1770617 (2001j:60185) 60K35 (05C10 82B41 82B43 82D60)
Grimmett, Geoffrey R.; Holroyd, Alexander E. Entanglement in percolation. Proc. London Math. Soc. (3) 81 (2000), no. 2, 485–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement